Cat Scan

I want to thank you all for the really nice replies. I appreciate them so very much. I always include everyone in my prayers from this board.
Now just comes the waiting time. That is always nerve wracking. But I dont see any problems. I just have not felt the best but contribute that to getting older and other problems.
Hope you all have a really good Sunday tomorrow and you all feel well. Well we will see if anyone calls me with my results. I do see the Oncologist On Friday.
So maybe they will wait till then. Hope you all have a good day tomorrow.
Hilde

Comments

  • allmost60
    allmost60 Member Posts: 3,178
    Dang waiting...
    Hi Hilde,
    The dang waiting is so hard! I don't think it's something we will ever be good at doing. I go in Monday for my Rituxan infusion, and even though I know it will all go well,I still get nervous. You have a good Sunday also. You are in my prayers, as is everyone.
    Love...Sue (FNHL-2-3A-6/10)
  • vinny59
    vinny59 Member Posts: 1,032
    goog luck
    here's positive thoughts your way!
  • jimwins
    jimwins Member Posts: 2,107
    Good Wishes
    Good wishes your way and to everyone!

    I go back to the hospital for cycle 4 (R EPOCH) tomorrow.
    It's all going well so far but I still get nervous too.

    I'm very fortunate with side effects, etc. - main issue is the
    prednisone effects, bouncing off the wall, not sleeping, raises
    blood pressure, I get "beachy" (lol). I can tell you, on that
    5th day, I'm dressed and waiting for that nurse to come and
    "set me free"...

    Hugs
  • allmost60
    allmost60 Member Posts: 3,178
    jimwins said:

    Good Wishes
    Good wishes your way and to everyone!

    I go back to the hospital for cycle 4 (R EPOCH) tomorrow.
    It's all going well so far but I still get nervous too.

    I'm very fortunate with side effects, etc. - main issue is the
    prednisone effects, bouncing off the wall, not sleeping, raises
    blood pressure, I get "beachy" (lol). I can tell you, on that
    5th day, I'm dressed and waiting for that nurse to come and
    "set me free"...

    Hugs

    Pred...
    Hi Jim,
    Man...your preaching to the choir when it comes to the side effects from the prednisone!!! On the 5th day, I would take my bottle of pred and hide it in my underware drawer just so I wouldn't have to see it until my next round..ha! You do know that without it we would feel much worse during our treatments? My onc said it keeps our organs from swelling. Good luck this coming week and remember if you get too antsy you can always drop in here for comfort or just to vent...(I did it every round and probably drove everyone here crazy)ha!
    Best wishes...Sue (FNHL-2-3A-6/10)
  • JoanieP
    JoanieP Member Posts: 573
    praying
    Hi Hilde
    I am praying for the best results. Please let us know.